×

zbMATH — the first resource for mathematics

On a generalization of the orthogonal regression. (English) Zbl 0311.62036
MSC:
62J05 Linear regression; mixed models
62F10 Point estimation
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Anderson T. W.: An introduction to multivariate statistical analysis. J. Wiley, New York (1958). · Zbl 0083.14601
[2] Bartlett M. S.: Fitting a straight line when both variables are subject to error. Biometrics, 5(1949), 207-212. · doi:10.2307/3001936
[3] Bourbaki N.: Elements de Mathématique. Livre II, Algebre. Ch. 3, Hermann, Paris (1958). · Zbl 0102.27203
[4] Creasy M. A.: Confidence limits for the gradient in the linear functional relationship. J. Roy. Statist. Soc. B 18, (1956), 65-69. · Zbl 0070.37801
[5] Dorff M., Gurland J.: Estimation of the parameters of a linear functional relation. J. Roy. Statist. Soc. B 23, (1961), 160-170. · Zbl 0115.14101
[6] Geary R. C.: Determination of linear relations between systematic parts of variables with errors observations the variances of which are unknown. Econometrica 17, (1949), 30-59. · Zbl 0037.09003 · doi:10.2307/1912132
[7] Halperin M.: Fitting of straight lines and prediction when both variables are subject to error. J. Amer. Statist. Assoc. 56, (1961), 657-669. · Zbl 0108.16004 · doi:10.2307/2282086
[8] Kubáček L.: Some statistical aspects of the estimation of parameters of a linear conform transformation. Aplikace matematiky 15, (1970), 190-206. · Zbl 0207.49501 · eudml:14646
[9] Madansky A.: The fitting of straight lines when both variables are subject to error. Amer. Statist. Ass. Journ, 54, (1959), 173-206. · Zbl 0088.35804 · doi:10.2307/2282145
[10] Rao C. R.: Linear statistical inference and its applications. J. Wiley, New York (1965). · Zbl 0137.36203
[11] Villegas C.: Maximum likelihood estimation of a linear functional relationship. Ann. Math. Statist. 32, (1961), 1048-1062. · Zbl 0104.12902 · doi:10.1214/aoms/1177704845
[12] Villegas C.: On the least squares estimation of a linear relation. Bol. Fac. Ingen. Agrimens. 8, (1963), 47-63; Fac. Ingen. Montevideo. Publ. Inst. Mat. Estadist. 3, (1963), 189-203. · Zbl 0115.14302
[13] Villegas C.: Confidence region for a linear relation. Ann. Math. Statist. 35, (1964), 780- 788. · Zbl 0133.11901 · doi:10.1214/aoms/1177703577
[14] Villegas C.: On the asymptotic efficiency of least squares estimators. Ann. Math. Statist. 37, (1966), 1676-1683. · Zbl 0158.18101 · doi:10.1214/aoms/1177699156
[15] Wald A.: The fitting of straight lines if both variables are subject to error. Ann. Math. Statist. 11, (1940), 284-300. · Zbl 0023.34402 · doi:10.1214/aoms/1177731868
[16] Wilks S. S.: Mathematical Statistics. J. Wiley, New York (1963). · Zbl 0173.45805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.